# SDR IPXA2024062404413

- Difficulty date: May 3, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 23,656 hours, 14,470 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR** FAULT:  PANEL 132G HAS FIBERGLASS DAMAGE AND EDGE DAMAGE.  DOT 109/080. REPAIRED FIBERGLASS TORN AND EDGE DAMAGE IN PANEL 132 QG, IAW (SREO) EO NO: A300-5320-42722-F. REVIEWED
